본문 바로가기
KERD
논문KCI 등재

A Case of Pityriasis Lichenoides et Varioliformis Acuta-Like Eruption Developed after Pembrolizumab Treatment for Invasive Thymoma

1

조회

0

다운로드

0

인용

0

참고문헌

주제분류피부과학

참고문헌 (5)

  1. Shen J, "Diverse cutaneous adverse eruptions caused by anti-programmed cell death-1 (PD-1) and anti-programmed cell death ligand-1 (PD-L1) immunotherapies: clinical features and management", Ther Adv Med Oncol, 10, pp.1758834017751634~ (2018)
  2. Hwang SJ, "Cutaneous adverse events (AEs) of anti-programmed cell death (PD)-1 therapy in patients with metastatic melanoma: a single-institution cohort", J Am Acad Dermatol, 74, pp.455~461 (2016)
  3. Coleman E, "Inflammatory eruptions associated with immune checkpoint inhibitor therapy : a single-institution retrospective analysis with stratification of reactions by toxicity and implications for management", J Am Acad Dermatol, 80, pp.990~997 (2019)
  4. Sanlorenzo M, "Pembrolizumab cutaneous adverse events and their association with disease progression", JAMA Dermatol, 151, pp.1206~1212 (2015)
  5. Mutgi KA, "Pityriasis lichenoides chronica-like drug eruption developing during pembrolizumab treatment for metastatic melanoma", JAAD Case Rep, 2, pp.343~345 (2016)

관련 논문AI추천

이 간행물의 다른 논문 (16건)